RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra i Analiz:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra i Analiz, 2000, Volume 12, Issue 4, Pages 1–15 (Mi aa1113)  

This article is cited in 4 scientific papers (total in 4 papers)

Expository Surveys

Three-dimensional polytopes inscribed in and circumscribed about convex compacta

V. V. Makeev

St. Petersburg State University, Department of Mathematics and Mechanics

Full text: PDF file (842 kB)

English version:
St. Petersburg Mathematical Journal, 2001, 12:4, 507–518

Bibliographic databases:

Received: 31.08.1999

Citation: V. V. Makeev, “Three-dimensional polytopes inscribed in and circumscribed about convex compacta”, Algebra i Analiz, 12:4 (2000), 1–15; St. Petersburg Math. J., 12:4 (2001), 507–518

Citation in format AMSBIB
\Bibitem{Mak00}
\by V.~V.~Makeev
\paper Three-dimensional polytopes inscribed in and circumscribed about convex compacta
\jour Algebra i Analiz
\yr 2000
\vol 12
\issue 4
\pages 1--15
\mathnet{http://mi.mathnet.ru/aa1113}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1793615}
\zmath{https://zbmath.org/?q=an:0988.52016}
\transl
\jour St. Petersburg Math. J.
\yr 2001
\vol 12
\issue 4
\pages 507--518


Linking options:
  • http://mi.mathnet.ru/eng/aa1113
  • http://mi.mathnet.ru/eng/aa/v12/i4/p1

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. V. Makeev, “On some geometric properties of convex bodies. II”, St. Petersburg Math. J., 15:6 (2004), 867–874  mathnet  crossref  mathscinet  zmath
    2. V. V. Makeev, “Inscribed and circumscribed polyhedra for a convex body and continuous functions on a sphere in Euclidean space”, St. Petersburg Math. J., 18:6 (2007), 997–1009  mathnet  crossref  mathscinet  zmath  elib
    3. E. M. Bronshtein, “Approximation of Convex Sets by Polytopes”, Journal of Mathematical Sciences, 153:6 (2008), 727–762  mathnet  crossref  mathscinet  zmath
    4. V. V. Makeev, N. Yu. Netsvetaev, “On inscribed and circumscribed polyhedra for a centrally symmetric convex body”, J. Math. Sci. (N. Y.), 212:5 (2016), 552–557  mathnet  crossref
  • Алгебра и анализ St. Petersburg Mathematical Journal
    Number of views:
    This page:379
    Full text:145
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020